Volume 9, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
An exotic smooth structure on $\mathbb{CP}^2\#6\bar{\mathbb{CP}^2}$

András I Stipsicz and Zoltán Szabó

Geometry & Topology 9 (2005) 813–832

arXiv: math.GT/0411258

Abstract

We construct smooth 4–manifolds homeomorphic but not diffeomorphic to 2#6¯2.

Keywords
exotic smooth 4–manifolds, Seiberg–Witten invariants, rational blow-down, rational surfaces
Mathematical Subject Classification 2000
Primary: 53D05, 14J26
Secondary: 57R55, 57R57
References
Forward citations
Publication
Received: 6 December 2004
Accepted: 2 May 2005
Published: 18 May 2005
Proposed: Peter Ozsvath
Seconded: Ronald Fintushel, Tomasz Mrowka
Authors
András I Stipsicz
Rényi Institute of Mathematics
Hungarian Academy of Sciences
H-1053 Budapest
Reáltanoda utca 13–15
Hungary
Institute for Advanced Study
Princeton
New Jersey 08540
USA
Zoltán Szabó
Department of Mathematics
Princeton University
Princeton
New Jersey 08544
USA